Medical Questions? Ask a Doctor Online!
thank you for take my question
well I don't really know the name of the medicine of she takes, but I know are many, like 8 or 10 pills a day plus the insuline
I understand she isn't careful with the time that she has to take them, I mean, she takes the medicine at the time she just remember....
I really want to know if this kind of stroke can be cause by an argument that she had, because that is what she said... I don't believe that it can happen, I more realistic, I think the medicine disorder and the Aleve she took cause this effect..... am I right???
ok.... I read the answer.... You got me already
well, when they went to ER, she can't walk normally, she had headache and pain on her entire body.... yesterday I saw her in the hospital and she told me she had two blood clods in her head or brain
she point me her head
actually weeks before a lot of blood came from her mouth and nose.... I remember it can't stop and in the hospital she had a blood transfusion
so it is cause by????
what you mean when you said she needs to reduce risk, she has to be careful about what???
that is a medicine right???
ok.... thank you for help me to be clear about this. I'm pretty clear what was happening now....
Well I think she has to talk with her doctor and be honest with he/she and obviously with herself...